# SDR ASOA2013031803216

- Difficulty date: February 28, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 10,383 hours, 6,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INTERCOSTAL STRINGER 27 BETWEEN FS 364.00 & 349.00.  REMOVED INTERCOSTAL FS 349-364 LT OF STRINGER 27 & INSTALLED NEW INTERCOSTAL IAW  SRM 51-42-06-001-001, 51-42-21-001-001, & 51-40-11-001-001.
